# SDR USAA2011102400009

- Difficulty date: October 19, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Exhaust Gate
- Part number: 65C26321511
- Part serial: 537
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 1 INCH AREA OF DELAMINATION ON LEFT WING OUTBOARD EXHAUST GATE.  REPLACED LEFT WING OUTBOARD EXHAUST GATE IAW B737 AMM 27-51-35.
